Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 29, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Singular case of pairs of bilinear, quadratic, or Hermitian forms
L. E. Dickson.
Trans. Amer. Math. Soc. 29 (1927), 239-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501387
Triads of ruled surfaces
A. F. Carpenter.
Trans. Amer. Math. Soc. 29 (1927), 254-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501388
Certain uniform functions of rational functions
Emory P. Starke.
Trans. Amer. Math. Soc. 29 (1927), 276-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501389
On rejection to infinity and exterior motion in the restricted problem of three bodies
Bernard Osgood Koopman.
Trans. Amer. Math. Soc. 29 (1927), 287-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501390
A connected and regular point set which has no subcontinuum
R. L. Wilder.
Trans. Amer. Math. Soc. 29 (1927), 332-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501391
Meromorphic functions with addition or multiplication theorems
J. F. Ritt.
Trans. Amer. Math. Soc. 29 (1927), 341-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501392
Real functions with algebraic addition theorems
J. F. Ritt.
Trans. Amer. Math. Soc. 29 (1927), 361-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501393
Concerning continua in the plane
Gordon T. Whyburn.
Trans. Amer. Math. Soc. 29 (1927), 369-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501394
Extremals and transversality of the general calculus of variations problem of the first order in space
Jesse Douglas.
Trans. Amer. Math. Soc. 29 (1927), 401-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501395
A figuratrix for double integrals
Paul R. Rider.
Trans. Amer. Math. Soc. 29 (1927), 421-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501396
Manifolds with a boundary and their transformations
Solomon Lefschetz.
Trans. Amer. Math. Soc. 29 (1927), 429-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501397
On sets of functions of a general variable
Lloyd L. Dines.
Trans. Amer. Math. Soc. 29 (1927), 463-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501398